RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 69, Issue 1(415)  


Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field
V. P. Platonov
3
Classification of isomonodromy problems on elliptic curves
A. M. Levin, M. A. Olshanetsky, A. V. Zotov
39
de la Vallée-Poussin means of Fourier series for the quadratic spectrum and for spectra with power-like density
S. V. Bochkarev
125
Vladimir Savel'evich Buslaev (obituary)
V. M. Babich, A. R. Its, V. A. Marchenko, L. A. Pastur, B. A. Plamenevskii, T. A. Suslina, L. D. Faddeev, A. A. Fedotov, N. N. Ural'tseva
163

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions
V. I. Buslaev, S. P. Suetin
169
On the invertibility of a certain operator
P. A. Krutitskii
171

Mathematical Events
Anatolii Moiseevich Vershik (on his 80th birthday)
V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich
173
Nikolai Petrovich Dolbilin (on his 70th birthday)
N. N. Andreev, V. M. Buchstaber, A. I. Garber, V. V. Kozlov, S. P. Konovalov, A. A. Mal'tsev, Yu. V. Nesterenko, S. P. Novikov, A. N. Parshin, I. Kh. Sabitov, A. L. Semenov, A. G. Sergeev, O. K. Sheinman, M. I. Shtogrin, E. V. Shchepin
187
International mathematical conferences and schools for young researchers in Suzdal'
A. A. Davydov, V. V. Kozlov, F. L. Chernous'ko
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019